Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pimple like lesions on pubic area?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Mon, 18 Aug 2014 in Skin Hair and Nails
Question: Hello, so i have had this what looks like a pimple for a few months now, it came around randomly and at the time 2 or ao pimple were in the same area (in the pubic area) however they have disappeared and it is the one that is left. It did not hurt or anything but i recently put hot water on it and i now can sort of feel it and it looks a bit more inflamed or red than normal i think. Is this genital warts or molluscum contagiosum or just a pimple?
doctor
Answered by Dr. Kalpana Pathak 29 minutes later
Brief Answer:
it is probably a molluscum

Detailed Answer:
Hi,
Thanks for writing to us.

I have seen the pics, attached. It looks like an inflammed molluscum.
Right now, just apply a topical antibiotic like mupirocin or fusidic acid twice in a day till the redness subsides. Take a painkiller to help reduce the pain.

Sometimes, as the inflammation subsides the lesion may resolve. If it doesn't, get the lesion extracted or removed by cautery.

Hope this helped
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Kalpana Pathak 27 minutes later
Hello, thanks for your reply. Can i use elocon (mometasone on it? Its topical steriod or would it be best to use either of the 2 you mentioned? )
doctor
Answered by Dr. Kalpana Pathak 14 hours later
Brief Answer:
do not apply a steroid cream.

Detailed Answer:
Hi,
Thanks for writing back.
Do not use a topical steroid cream over inflammed lesion. An antibiotic cream is required as the lesion is inflammed and probably infected. I prefer mupirocin or fusidic acid cream,however any antibiotic like neosporin or soframycin or betadine can be used too.
Hope this helped.
Take care
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Kalpana Pathak 3 hours later
Hello, thank you for your reply. I have wpplied fusidic acid and it kind of hurts/makes me feel like i want to itch is that normal? And howong would you reckon i have to apply the cream until it becomes inflamed no more
doctor
Answered by Dr. Kalpana Pathak 44 hours later
Brief Answer:
details below

Detailed Answer:
Hi,
Apologies for delayed response.
Usually slight and transient burning sensation can occur with any cream when applied over inflammed lesion. However if the burning sensation is persistent or is leading to increased redness over lesion then it should be discontinued.As it means that its causing an irritant reaction over site of application.
As plain fusidic acid is causing burning sensation, mix it with the steroid cream(topcort) in a very amall quantity and apply twice daily. If still the stinging persists then discontinue and use any other antibiotic cream.
Hope this helped.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,  

Recent questions on  Mometasone

doctor1 MD

hi

I was diagnosed for facial Seborrheic dermatitis which caused some hair loss in the mustache area just above the upper lip and was advised to use mometasone furoate solution which has treated the condition, but i have a tiny bald spot where i was affected. The doctor had told me to apply a certain tincture to stimulate hair growth in the affected region after ten days of applying the mometasone furoate solution. Unfortunately, my wife lost the prescription and I dont know what kind of tincture was prescribed. I currently reside in different city and I cannot consult the doc again, and neither can call the doctor cause I do not have the doctors phone number.

Therefore, I'd really appreciate if you could please advise me as to which tincture I should apply.

Regards,
Rick
                                                                 
                                                                 

doctor1 MD

My four year old son was diagnosed recently with having inflamed membranes in his nostril which in turn was responsible for sleep apnea. I was prescribed Nasonex spray and it was recommended that i use same for one month. five weeks have since gone by, i see no improvement. Should i have the ENT test him for asthma

doctor1 MD

hi doctor i am 32 years old , i have allergic to cold air, which is more severe in the morning, i consulted the physician they given me nasonex, when i take the nasonex it gives me only temporary relief. my concern is that i am planning for pregnancy since one year, i couldnot so far, i worried that it because of the severe sneezing, we consulted gynaecologist for any other problem. but all the result seems to be normal. i like to get permanent relief from the sneezing . taking corticosteroids while trying to get pregnant will affect or not? give me some solution to get relief from the sneezing and to get pregnant soon. thank you.

doctor1 MD

hi, my name is swapnil i was using MELLACARE which contain hydroquinone and mometasone,and a good sunscreen lotion too. It has shown good results but when i stopped the treatment it leaves uneven skin tone in my face and very dark patches near nose and mouth area.these dark patches are very embarrassing,and now i am very scared of any kind of skin treatment.I have a very oily skin.please suggest me what i can do to make it look better.plzz help.

doctor1 MD

Hello doctor The corners of my lips especially the left corner of the lower lips feels very dry and flaky ( it is not completly peeling off and coming such that I can wipe it offf but at the same time if I wipe it off using cotton bud it becomes...

doctor1 MD

My 5 year old daughter has had this rash on her bottom (cheeks and back of upper leg) since last Wednesday. No where else on body. Called doc and they said yeast infection (They didn't see her, just by description). Two days ago, it still wasn't...

doctor1 MD

I HAVE A PRICKLY RASH ON MY LEGS BEEN USING CORTISONE FOR MILD RASH NOW IT IS ALL OVER MY LEGS